# SDR DLM88021054

- Difficulty date: September 8, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 35,483 hours, 28,477 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 3922841531
- Part serial: NONE
- Condition: Broken
- Location: Lt Gear Well
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH THE LEFT FLAP INDICATION STUCK AT 0 DEGREES DURING FLAP EXTENSION. A/C ROLLED AND AUTO PILOT DISC A/C   FLAP HANDLE RECYCLED AND FLAPS CAME DOWN NORMALLY HOWEVER   A/C REQUIRED 2 UNITS OF RIGHT AILERON TRIM FOR REMAINDER OF APPROACH.                                                   C/A - INSPECTED AND FOUND FLAP BUS CABLE 34A BROKEN. REMOVEDAND REPLACED FLAP BUS CABLES 34A AND 34B PER OPN 2000 RIGGEDPER M/M OPS CKS GOOD
